MathSciNet Relay Station
MathSciNet bibliographic data
MR2013764 34K11 (34K13 37N25 92B20)
Wei, J.; Velarde, M. G.; Makarov, V. A. Oscillatory phenomena and stability of periodic solutions in a simple neural network with delay. Dedicated to the 75th anniversary of Professor Hermann Haken. Nonlinear Phenom. Complex Syst. 5 (2002), no. 4, 407–417.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement